兰州大学机构库

Browse/Search Results:  1-10 of 972 Help

Selected(0)Clear Items/Page:    Sort:
Towards an ab initio covariant density functional theory for nuclear structure 期刊论文
PROGRESS IN PARTICLE AND NUCLEAR PHYSICS, 2019, 卷号: 109
Authors:  Shen, Shihang;  Liang, Haozhao;  Long, Wen Hui;  Meng, Jie;  Ring, Peter
Adobe PDF(1652Kb)  |  Favorite  |    Submit date:2020/08/04
Covariant density functional theory  Ab initio approach  Relativistic Brueckner-Hartree-Fock theory  Finite nuclei  Neutron drops  
Differential type operators and Grobner-Shirshov bases 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2013, 卷号: 52, 页码: 97-123
Authors:  Guo, L;  Sit, WY;  Zhang, RH;  Guo, L (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(396Kb)  |  Favorite  |    Submit date:2015/12/16
Rota's problem  Rewriting systems  Grobner-Shirshov bases  Operators  Classification  Differential type operators  Rota-Baxter type operators  
Traveling waves for a nonlocal dispersal SIR model with delay and external supplies 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 247, 页码: 723-740
Authors:  Li, Y;  Li, WT(李万同);  Yang, FY;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(552Kb)  |  Favorite  |    Submit date:2015/12/16
SIR epidemic model  Traveling waves  Nonlocal dispersal  Holling-II incidence rate  Constant external supplies  
Hopf bifurcation and global periodic solutions in a delayed predator-prey system 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 177, 期号: 1, 页码: 427-445
Authors:  Yan, XP;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(708Kb)  |  Favorite  |    Submit date:2015/12/16
predator-prey system  time delay  stability  Hopf bifurcation  periodic solutions  
A modified wavelet approximation for multi-resolution AWCM in simulating nonlinear vibration of MDOF systems 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2008, 卷号: 197, 期号: 17-18, 页码: 1466-1478
Authors:  Zhou, YH(周又和);  Zhou, J(周俊);  Zhou, J (reprint author), Lanzhou Univ, Key Lab Mech Western Disaster & Environm, Coll Civil Engn & Mech, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(333Kb)  |  Favorite  |    Submit date:2015/12/22
boundary first-order time derivative  multi-resolution  adaptive wavelet collocation method  initial value problem  nonlinear vibration  MDOF systems  
Combining One-vs-One Decomposition and Instance-Based Learning for Multi-Class Classification 期刊论文
IEEE Access, 2020, 卷号: 8, 页码: 197499-197507
Authors:  J. -Y. Liu;  B. -B. Jia
Adobe PDF(2884Kb)  |  Favorite  |    Submit date:2020/12/18
Machine learning  multi-class classification  one-vs-one  instance-based learning  
Stability and Hopf bifurcation for a three-species food chain model with time delay and spatial diffusion 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2012, 卷号: 219, 期号: 5, 页码: 2713-2731
Authors:  Ma, ZP;  Li, WT(李万同);  Yan, XP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(1011Kb)  |  Favorite  |    Submit date:2015/12/16
Food chain model  Time delay  Diffusion effects  Global stability  Hopf bifurcation  
Positive solutions of singular p-Laplacian dynamic equations with sign changing nonlinearity 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 200, 期号: 1, 页码: 352-368
Authors:  Su, YH;  Li, WT(李万同);  Sun, HR(孙红蕊);  Su, YH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(269Kb)  |  Favorite  |    Submit date:2015/12/16
time scales  boundary value problem  positive solution  p-Laplacian  upper and lower solution  
Global structure of nodal solutions for a fourth-order two-point boundary value problem 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2012, 卷号: 219, 期号: 1, 页码: 88-98
Authors:  Shen, WG;  Shen, WG (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(245Kb)  |  Favorite  |    Submit date:2015/12/16
Disconjugate operator theory  Bifurcation  Nodal solutions  Eigenvalue  
Hopf bifurcation and stability of periodic solutions in a delayed eco-epidemiological system 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 198, 期号: 2, 页码: 865-876
Authors:  Zhang, JF;  Li, WT(李万同);  Yan, XP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(206Kb)  |  Favorite  |    Submit date:2015/12/16
eco-epidemiological system  time delay  stability  hopf bifurcation  periodic solution